# SDR DL72W962336

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR FWD FRAME CRACKED .5 INCH AT LOWER I/B CORNER OF UPPER HINGE CUTOUT.  REPAIRED PER SRM 52-40-2 FIG 4.
